# SDR A6WA201240420

- Difficulty date: March 9, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 21,580 hours, 20,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE CHAFED ON UPPER INBD T/E.  REPAIR LT INBD FLAP VANE ON UPPER INBD T/E IAW SRM 51-12-00 AND SRM 57-52-00.
